# SDR AALA201606089003

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 73,338 hours, 10,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CIDS INDICATES DOOR 3L SLIDE BOTTLE PRESSURE LOW.  SERVICED 3L DOOR ASSIST BOTTLE IAW AMM 52-10-00.
